Perfectionist27

456d

I have been on this medication for maybe two years and it was worked best for me. Lately however I have been more depressed on and off and crying more but have some unknowns and trials i am working through. Not sure if my medication isn’t working anymore or its situational or both. Not sure how to tell anymore. My psych wants to wait a month and then maybe switch me to an effexor like cymbalta. Any advice?

Vilazodone

View all
  • Tiara

    455d

    I don't take this medication but I do take aygestin for irregular periods and hormonal imbalances. Maybe your hormones are out of whack and causing mood swings which has been the case for me. I do also take Cymbalta but I take it for pain management.

  • SnowRose

    455d

    I'm in the same situation, @Perfectionist27. My Lyrica has been less than helpful and I suffered withdrawal effects after it didn't get filled for a month. Those side effects opened my eyes to the good side effects of an antidepressant and anxiety medication. I'm working with all of my care team (mental & physical) to help get the best balance of meds and side effects.

  • Perfectionist27

    454d

    I just realized im getting my period soon so i think that could be it..

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.